Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

August 13, 2016Wilkinson County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 13, 2016, 8:13 PM EDT for Wilkinson County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2016, 8:13 PM EDT (00:13 UTC)
Expired
Aug 13, 2016, 8:45 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA

County Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 42 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.2 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2016-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1882 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2016-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1882 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1114 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
-43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

885 
WWUS82 KFFC 140013
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 PM EDT SAT AUG 13 2016
 
GAZ073-074-084-085-140045-
JOHNSON GA-WILKINSON GA-WASHINGTON GA-BALDWIN GA-
813 PM EDT SAT AUG 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON...
NORTHEASTERN WILKINSON...SOUTHWESTERN WASHINGTON AND EASTERN BALDWIN
COUNTIES UNTIL 845 PM EDT...

AT 813 PM EDT...A STRONG THUNDERSTORM WAS NEAR OCONEE...OR 13 MILES
WEST OF WRIGHTSVILLE...MOVING NORTH AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S 
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL 
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
OCONEE...DEEPSTEP AND HEBRON. 

LAT...LON 3271 8284 3271 8296 3269 8299 3298 8314
      3304 8284
TIME...MOT...LOC 0013Z 169DEG 9KT 3277 8294 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 13, 2:20 PM EDT, 5 hours 53 minutes earlier.

Area forecast discussion, Aug 13, 2:20 PM EDT, 5 hours 53 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
220 PM EDT SAT AUG 13 2016

.SHORT TERM /Tonight through Sunday Night/...
Persistent Bermuda high will remain in control through the short
term. The atmosphere will remain nearly unchanged through Sunday
night and therefore will be going with a persistence forecast.
Convection will be isolated to scattered the rest of this afternoon
into early this evening...and then again Sunday afternoon with
slightly less coverage. Both max and min temps have been warmer than
MOS guidance and have raised temps a degree or two through Sunday
night.Persistent Bermuda high will remain in control through the short
term. The atmosphere will remain nearly unchanged through Sunday
night and therefore will be going with a persistence forecast.
Convection will be isolated to scattered the rest of this afternoon
into early this evening...and then again Sunday afternoon with
slightly less coverage. Both max and min temps have been warmer than
MOS guidance and have raised temps a degree or two through Sunday
night.

17

.LONG TERM /Monday through Saturday/...
Only tweaks to the long term based on the latest guidance.

BDL

PREVIOUS Discussion...
The extended forecast continues to show somewhat of a drying
trend through the middle of next week. The main atmospheric
feature is still the Bermuda ridge that stays parked over the
region through day 7. This ridge really strengthens its hold over
the area through Monday which will keep the deepest moisture to
the west and north of our CWA. The ridge does begin to weaken by
Tuesday Night/Wed Morning allowing the better moisture axis to
move closer to the area by Wed afternoon/Evening. Will have to
keep an eye on how things progress over the next few days and
adjust pops as needed. Have continued the previous trend with
slight chance to low chance diurnally driven pops in the forecast
through Tue...with a slow increase into the likely category by
Thu. With a drier atmosphere over the next few days...PWs have
begun to drop to below 2.0 inches. This trend continues through
Tuesday before increasing again back to 2.0 inches and higher
Wed/Thu. As a result...any storms we see through Mon/Tue should
not have as significant a heavy rain threat as we have seen over
the past few weeks.

Tropics expected to remain fairly quiet through the week. Will
continue to monitor latest information.

01

&&

.AVIATION...
18Z Update...
No changes from the previous forecast. Atmosphere will remain
nearly unchanged through Sunday. Therefore will be going with a
persistence forecast. Cu field will dissipate this evening. There
will be isolated to scattered tsra this afternoon...dissipating
this evening. Low cloud development will be dependent on the
amount of rainfall across the forecast area this afternoon/this
evening. Will hedge with a SCT010 late tonight. Winds will remain
southwest through this evening...becoming light southeast late
tonight...then back to southwest with mixing Sunday morning.

//ATL Confidence...18Z Update...
Medium on tsra coverage and timing this afternoon
Medium on ifr/mvfr clouds late tonight
High on remaining elements

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          75  93  74  94 /  20  20  20  30
Atlanta         75  91  75  91 /  20  20  20  40
Blairsville     71  88  70  87 /  30  30  20  40
Cartersville    74  92  73  91 /  20  20  20  40
Columbus        76  93  75  93 /  30  20  20  30
Gainesville     75  90  74  90 /  20  20  20  40
Macon           74  95  74  94 /  30  20  20  30
Rome            73  91  73  92 /  20  20  20  40
Peachtree City  73  91  72  92 /  20  20  20  40
Vidalia         75  94  76  94 /  30  20  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....BDL
AVIATION...17
Hazardous weather outlook, Aug 13, 6:06 PM EDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
606 PM EDT SAT AUG 13 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-142215-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
606 PM EDT SAT AUG 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THROUGH TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH
AND CENTRAL GEORGIA THROUGH THE EVENING HOURS.

WEATHER HAZARDS EXPECTED...
GUSTY WINDS...HEAVY RAIN AND FREQUENT LIGHTNING ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ALTHOUGH A DRYING TREND IS EXPECTED THROUGH TUESDAY...THERE IS
STILL A CHANCE FOR THUNDERSTORMS EACH DAY. NEXT WEEK THE BEST
CHANCES FOR STORMS SHIFT TO FAR NORTH GEORGIA AS A FRONT SLOWLY
SAGS TOWARD THE STATE BY WEDNESDAY. SOME OF STORMS MAY PRODUCE
VERY HEAVY RAINFALL AND COULD RESULT IN MINOR FLOODING OF SMALLER
CREEKS AND STREAMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 13, 7:44 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
744 PM EDT SAT AUG 13 2016

GAZ083-084-096-097-140030-
TWIGGS GA-BLECKLEY GA-WILKINSON GA-LAURENS GA-
744 PM EDT SAT AUG 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TWIGGS...
NORTHEASTERN BLECKLEY...SOUTHWESTERN WILKINSON AND NORTHWESTERN
LAURENS COUNTIES UNTIL 830 PM EDT...

AT 743 PM EDT...A STRONG THUNDERSTORM WAS NEAR DANVILLE...MOVING
NORTH AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JEFFERSONVILLE...IRWINTON...DANVILLE...MONTROSE AND ALLENTOWN.

LAT...LON 3254 8333 3276 8342 3285 8325 3279 8309
      3257 8311 3253 8320
TIME...MOT...LOC 2343Z 176DEG 13KT 3264 8323
Special weather statement, Aug 13, 7:52 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
752 PM EDT SAT AUG 13 2016

GAZ073-074-084-085-140015-
JOHNSON GA-WILKINSON GA-WASHINGTON GA-BALDWIN GA-
752 PM EDT SAT AUG 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON...
NORTHEASTERN WILKINSON...SOUTHWESTERN WASHINGTON AND EASTERN BALDWIN
COUNTIES UNTIL 815 PM EDT...

AT 752 PM EDT...A STRONG THUNDERSTORM WAS NEAR OCONEE...OR 13 MILES
WEST OF WRIGHTSVILLE...MOVING NORTH AT 20 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
           CLOUD TO GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
OCONEE...DEEPSTEP AND HEBRON.

LAT...LON 3271 8286 3271 8296 3269 8299 3305 8318
      3307 8311 3305 8310 3308 8306 3308 8301
      3309 8300 3312 8284
TIME...MOT...LOC 2352Z 168DEG 19KT 3277 8294
Special weather statement, Aug 13, 7:56 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
756 PM EDT SAT AUG 13 2016

GAZ052-066-140030-
HEARD GA-TROUP GA-
756 PM EDT SAT AUG 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HEARD AND
NORTHWESTERN TROUP COUNTIES UNTIL 830 PM EDT...

AT 755 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM VEASEY
CREEK PARK TO NEAR LAGRANGE...MOVING NORTHEAST AT 25 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAGRANGE...HOGANSVILLE...ROCKY POINT...HILLCREST...HARRISONVILLE...
ABBOTTSFORD...WARES CROSSROADS...STATE LINE PARK...PIEDMONT
HEIGHTS...GLENN...CANNONVILLE AND LONG CANE.

LAT...LON 3321 8506 3314 8491 3292 8510 3293 8520
      3318 8525 3320 8525
TIME...MOT...LOC 2355Z 216DEG 20KT 3301 8522 3299 8509
Special weather statement, Aug 13, 8:00 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
800 PM EDT SAT AUG 13 2016

GAZ108-109-140030-
DODGE GA-WILCOX GA-
800 PM EDT SAT AUG 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DODGE AND EASTERN
WILCOX COUNTIES UNTIL 830 PM EDT...

AT 800 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHWEST OF
RHINE... OR 7 MILES SOUTHEAST OF ABBEVILLE...MOVING NORTH AT 20 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
           CLOUD TO GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ABBEVILLE...RHINE...UNION...ANTIOCH CHURCH...CEDAR CREEK...FIVE
POINTS AND BROWNING.

LAT...LON 3185 8337 3210 8340 3211 8318 3194 8316
      3190 8321 3188 8320 3187 8318 3185 8318
      3185 8321 3184 8321
TIME...MOT...LOC 0000Z 168DEG 19KT 3190 8325
Special weather statement, Aug 13, 8:12 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
812 PM EDT SAT AUG 13 2016

GAZ072-082-083-140045-
TWIGGS GA-JONES GA-BIBB GA-
812 PM EDT SAT AUG 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TWIGGS...
SOUTHEASTERN JONES AND EASTERN BIBB COUNTIES UNTIL 845 PM EDT...

AT 812 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROBINS AIR FORCE
BASE... OR 9 MILES WEST OF JEFFERSONVILLE...MOVING NORTH AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...MARION...FITZPATRICK...DRY BRANCH...FRANKLINTON...CROSS
KEYS... RIPLEY...HUBER...MYRICKS MILL AND GRISWOLDVILLE.

LAT...LON 3264 8355 3288 8365 3287 8339 3281 8336
      3263 8344
TIME...MOT...LOC 0012Z 181DEG 9KT 3267 8350
Special weather statement, Aug 13, 8:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 PM EDT SAT AUG 13 2016

GAZ073-074-084-085-140045-
JOHNSON GA-WILKINSON GA-WASHINGTON GA-BALDWIN GA-
813 PM EDT SAT AUG 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON...
NORTHEASTERN WILKINSON...SOUTHWESTERN WASHINGTON AND EASTERN BALDWIN
COUNTIES UNTIL 845 PM EDT...

AT 813 PM EDT...A STRONG THUNDERSTORM WAS NEAR OCONEE...OR 13 MILES
WEST OF WRIGHTSVILLE...MOVING NORTH AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
OCONEE...DEEPSTEP AND HEBRON.

LAT...LON 3271 8284 3271 8296 3269 8299 3298 8314
      3304 8284
TIME...MOT...LOC 0013Z 169DEG 9KT 3277 8294

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 8:00 PM EDTSpecial Weather StatementFFCWilcox30 min
Aug 13, 8:12 PM EDTSpecial Weather StatementFFCTwiggs33 min
Aug 13, 8:28 PM EDTSpecial Weather StatementFFCWilkinson32 min
Aug 13, 8:32 PM EDTSpecial Weather StatementFFCDooly28 min
Aug 13, 8:38 PM EDTSpecial Weather StatementFFCWilcox37 min
Aug 13, 8:42 PM EDTSpecial Weather StatementFFCTwiggs33 min
Aug 13, 8:44 PM EDTSpecial Weather StatementFFCBaldwin31 min
Aug 13, 8:50 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Washington, Wilkinson25 min
Aug 13, 8:59 PM EDTSpecial Weather StatementFFCHouston, Pulaski31 min
Aug 13, 9:15 PM EDTSpecial Weather StatementFFCBaldwin, Hancock, Jones, Washington, Wilkinson30 min
Aug 13, 9:26 PM EDTSpecial Weather StatementFFCTwiggs34 min
Aug 13, 9:42 PM EDTSpecial Weather StatementFFCTwiggs33 min
Aug 13, 9:44 PM EDTSpecial Weather StatementFFCBaldwin31 min
Aug 13, 9:57 PM EDTSpecial Weather StatementFFCGreene, Taliaferro, Warren33 min
Aug 13, 10:14 PM EDTSpecial Weather StatementFFCBaldwin, Jones31 min
Aug 13, 10:29 PM EDTSpecial Weather StatementFFCGreene, Taliaferro, Warren, Wilkes31 min
Aug 13, 11:54 PM EDTSpecial Weather StatementFFCLaurens36 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.